# SDR AU010168

- Difficulty date: February 19, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) NO1 ENGINE VIBRATION. BORESCOPE INSPECTION FOUND DAMAGE TO THESEVENTH STAGE HPC.
